# SDR UALA2012021000813

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 34,499 hours, 14,985 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: D5757428700051
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DEBRIEFED INBOUND FLIGHT, COMMENTED THAT COMING INTO SFO WHEN FLAPS WAS BEING LOWER, AIRFRAME STARTED TO RUMBLE AND FEELS LIKE A LATERAL VIBRATION.  PER FLIGHT CREW, HAS HISTORY ON FLAPS ISSUE.  CK TRAILING FLAP FAIRING AND FOUND TO BE NORMAL, ALSO CK NLG DOORS AND FOUND LT SMALL DOOR HAVE PLAY ON HINGE, ALSO STARTED THE TROUBLESHOOTING TSM AND RESULTED ON THE RUDDER AS THE SOURCE OF VIBRATION.  FOUND CUSHION SEALS BETWEEN I/B & O/B FLAPS DAMAGED.  RESEARCHING PARTS.  REPLACED SEALS.
